MathSciNet Relay Station
MathSciNet bibliographic data
MR28834 (10,505b) 20.0X
Kaloujnine, Léo La structure des $p$-groupes de Sylow des groupes symétriques finis. (French) Ann. Sci. École Norm. Sup. (3) 65, (1948). 239–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement